# SDR DXTA2019032102189

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 9,338 hours, 5,838 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT SMOKE - JUST AFTER ROTATION GOT SMOKE IN COCKPIT. APPEARED TO BE FROM ENVIRONMENTAL COMING OUT FROM UNDER MAIN DASH PANEL.  SMELLED LIKE OILY WET SOCKS. //SIGNOFF// COCKPIT SMOKE - JUST AFTER ROTATION GOT SMOKE IN COCKPIT. APPEARED TO BE FROM ENVIRONMENTAL COMING OUT FROM UNDER MAIN DASH PANEL. REMOVED AND REPLACED LT AND RT COALESCER SOCKS IAW MM 12-10-01 RAN APU AND TOOK LT AND RT ENGINES TO POWER, NO SMOKE WAS DETECTED IN COCKPIT OR CABIN, BUT THERE WAS A SLIGHT OIL SMELL. REMOVED LT AND RT OZONE CONVERTERS AND CLEANED AND REMOVED LT AND RT COALESCE SOCKS AND CLEANED IAW MM 12-10-01 RAN APU AND TOOK LT AND RT ENGINES TO POWER ARID OIL SMELL WENT AWAY. LT AND RT WATER SEPARATORS LEAK CHECK GOOD, NO DEFECTS NOTED LT AND RT OZONE CONVERTERS LEAK CHECK GOOD, NO DEFECTS NOTED COALESCER SOCKS PIN 746451-3, SEAL ASSY. PIN W932-24B, O-RING PIN AS3582-226, O-RING PIN AS3582-222, SEAL PIN W932-32B.
